# SDR AALA201903259003

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 54,937 hours, 15,614 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

HAD AN UNCOMMANDED AUTOPILOT DISCONNECT,  LT AUTOPILOT, 4 HOURS INTO FLIGHT. TURNED BACK ON DURING THE DESCENT AND WORKED REMAINDER OF FLIGHT.  MAINTENANCE ACCOMPLISHED MCDP GROUND TEST 01 , L FCC IAW FIM 22-03-00-805-827, NO FAULTS FOUND . PERFORMED MCDP GROUND TEST 40, AUTOLAND IAW FIM 22-03-00-990-843. NO FAULTS NOTED ALL NORMAL .
